# SDR SWAA2023062054642

- Difficulty date: May 31, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,436 hours, 42,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD LOC. BS767 TO BS794.3 AT LEVEL STR 25R AFT CARGO COMPARTMENT 2023-361035<[01] REPLACED SHIELD AND FASTENERS LOCATED ON BS 767 TO BS 794.3 AT LEVEL STR 25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 146A0081 SHEET 19 REV A.;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
